English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Complex Balanced Equilibria of Weakly Reversible Power Law Kinetic Systems

Talabis, D. A. S. J., Mendoza, E. R., & Jose, E. C. (2019). Complex Balanced Equilibria of Weakly Reversible Power Law Kinetic Systems. Match-Communications in Mathematical and in Computer Chemistry, 82(3), 601-624.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Talabis, Dylan Antonio S. J.1, Author
Mendoza, Eduardo R.2, Author              
Jose, Editha C.1, Author
Affiliations:
1external, ou_persistent22              
2Oesterhelt, Dieter / Membrane Biochemistry, Max Planck Institute of Biochemistry, Max Planck Society, ou_1565164              

Content

show
hide
Free keywords: POSITIVE EQUILIBRIA
 Abstract: In this paper, we use the concept of kinetic reactant deficiency to determine the existence of complex balanced equilibria of power law kinetic systems. We previously introduced a class of power law kinetic systems whose kinetic order vectors (which we call "interactions") are reactant-determined (i.e. reactions with the same reactant complex have identical vectors) and are linear independent per linkage class, denoted by PL-TIK systems. A subset of PL-TIK systems was found to admit a complex balanced equilibrium. In this work, we prove that zero kinetic reactant deficiency systems are precisely the PL-TIK systems. Our main result is the existence of complex balanced equilibria for weakly reversible systems with zero kinetic reactant deficiency (for any rate constant), hence, generalizing the previous study.

Details

show
hide
Language(s): eng - English
 Dates: 2019
 Publication Status: Published in print
 Pages: 24
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: ISI: 000515181300004
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Match-Communications in Mathematical and in Computer Chemistry
  Abbreviation : Match-Commun. Math. Co.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Kragujevac, Serbia : University of Kragujevac, Faculty of Science
Pages: - Volume / Issue: 82 (3) Sequence Number: - Start / End Page: 601 - 624 Identifier: ISSN: 0340-6253
CoNE: https://pure.mpg.de/cone/journals/resource/0340-6253